# SDR RAIA950428

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 871
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23079009
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 2,200 hours
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

SFO - FLT 4758 - NR 2 GENERATOR DROPPED OFF LINE.  REPLACED NR 2 STARTER/GENERATOR.  (X)
